# SDR AT9900220

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Part number: NAS16126
- Condition: Deteriorated
- Location: Tr Press Switch
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST AFTER TAKEOFF, HYDRAULIC FLUID LEVEL WENT FROM FULL INDICATION TO ONE GALLON.  AIR RETURN.  REMOVED AND REPLACED FAULTY O-RING AT THRUST REVERSER PRESSURE SWITCH IAW MM 20-10-131.  LEAK CHECK GOOD.
